PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 121 | 3 | 231-247
Tytuł artykułu

Complex Unconditional Metric Approximation Property for $C_{Λ}(𝕋)$ spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the Complex Unconditional Metric Approximation Property for translation invariant spaces $C_{Λ}(𝕋)$ of continuous functions on the circle group. We show that although some "tiny" (Sidon) sets do not have this property, there are "big" sets Λ for which $C_{Λ}(𝕋)$ has (ℂ-UMAP); though these sets are such that $L^{∞}_{Λ}(𝕋)$ contains functions which are not continuous, we show that there is a linear invariant lifting from these $L^{∞}_{Λ}(𝕋)$ spaces into the Baire class 1 functions.
Twórcy
autor
  • Equipe d'Analyse, Université Paris VI, 4 Place Jussieu, 75252 Paris Cedex 05, France, daniel.li@math.u-psud.fr
  • Analyse Harmonique, Université Paris-Sud, Mathématiques, Bâtiment 425, 91405 Orsay, France
Bibliografia
  • [1] G. F. Bachelis and S. E. Ebenstein, On Λ(p) sets, Pacific J. Math. 54 (1974), 35-38.
  • [2] D. L. Cartwright, R. B. Howlett and J. R. McMullen, Extreme values for the Sidon constant, Proc. Amer. Math. Soc. 81 (1981), 531-537.
  • [3] P. Casazza and N. J. Kalton, Notes on approximation properties in separable Banach spaces, in: Geometry of Banach Spaces, P. F. X. Müller and W. Schachermayer (eds)., London Math. Soc. Lecture Note Ser. 158, Cambridge Univ. Press, 1990, 49-63.
  • [4] G. Godefroy, On Riesz subsets of abelian discrete groups, Israel J. Math. 61 (1988), 301-331.
  • [5] G. Godefroy and N. J. Kalton, Commuting approximation properties, preprint.
  • [6] G. Godefroy, N. J. Kalton and D. Li, On subspaces of $L^1$ which embed into $ℓ_1$, J. Reine Angew. Math. 471 (1996), 43-75.
  • [7] G. Godefroy, N. J. Kalton and P. D. Saphar, Unconditional ideals in Banach spaces, Studia Math. 104 (1993), 13-59.
  • [8] G. Godefroy and D. Li, Some natural families of M-ideals, Math. Scand. 66 (1990), 249-263.
  • [9] G. Godefroy and F. Lust-Piquard, Some applications of geometry of Banach spaces to harmonic analysis, Colloq. Math. 60/61 (1990), 443-456.
  • [10] G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, 4th ed., Oxford Univ. Press, 1960.
  • [11] S. Hartman, Some problems and remarks on relative multipliers, Colloq. Math. 54 (1987), 103-111.
  • [12] N. Hindman, On density, translates, and pairwise sums of integers, J. Combin. Theory Ser. A 33 (1982), 147-157.
  • [13] M. I. Kadec and A. Pełczyński, Bases, lacunary sequences and complemented subspaces in the spaces $L_p$, Studia Math. 21 (1962), 161-176.
  • [14] N. J. Kalton, Spaces of compact operators, Math. Ann. 208 (1974), 267-278.
  • [15] D. Li, On Hilbert sets and $C_Λ(G)$-spaces with no subspace isomorphic to $c_0$, Colloq. Math. 63 (1995), 67-77.
  • [16] F. Lust-Piquard, Ensembles de Rosenthal et ensembles de Riesz, C. R. Acad. Sci. Paris Sér. A 282 (1976), 833-835.
  • [17] F. Lust-Piquard, Eléments ergodiques et totalement ergodiques dans $L^∞(Γ)$, Studia Math. 69 (1981), 191-225.
  • [18] Y. Meyer, Endomorphismes des idéaux fermés de $L^1(G)$, classes de Hardy et séries de Fourier lacunaires, Ann. Sci. Ecole Norm. Sup. (4) 1 (1968), 499-580.
  • [19] Y. Meyer, Algebraic Numbers and Harmonic Analysis, North-Holland, 1972.
  • [20] A. Pełczyński, On commensurate sequences of characters, Proc. Amer. Math. Soc. 104 (1988), 525-531.
  • [21] A. Pełczyński and P. Wojtaszczyk, Banach spaces with finite dimensional expansions of identity and universal bases of finite dimensional subspaces, Studia Math. 40 (1971), 91-108.
  • [22] G. Pisier, Bases, suites lacunaires dans les espaces $L^p$ d'après Kadec et Pełczyński, Sém. Maurey-Schwartz, exposé 18, Ecole Polytechnique, Paris, 1973.
  • [23] G. Pisier, Les inégalités de Khintchine-Kahane d'après C. Borell, Sém. Géométrie des Espaces de Banach 1977-1978, exposé VII, Ecole Polytechnique, Paris.
  • [24] H. P. Rosenthal, On trigonometric series associated with weak* closed subspaces of continuous functions, J. Math. Mech. 17 (1967), 485-490.
  • [25] W. Rudin, Trigonometric series with gaps, ibid. 9 (1960), 203-227.
  • [26] W. Rudin, $L^p$-isometries and equimeasurability, Indiana Univ. Math. J. 25 (1976), 215-228.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv121i3p231bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.